DOLET 650 Tablets

Composition:

Each DOLET 650 tablet consists of paracetamol 650mg.

Description:

DOLET 650 is the brand name for the analgesic and antipyretic agent, paracetamol, which is largely used to treat fever, common cold and flu, and moderate pain such as back pain, toothache, nerve pain, menstrual cramps and headache. This drug has both central and peripheral activity and its half-life is about 1- 4 hours. This medicine causes no gastric irritation or bleeding, which is commonly observed in the case of salicylates.

Mechanism of Action:

Paracetamol relieves the symptoms of inflammation, but not the inflammation itself. Paracetamolís mechanism of action involves inhibition of prostaglandin synthesis. Prostaglandins are one of the key inflammatory mediators that play a key role in exhibiting the classic symptoms of inflammation namely, pain, heat, redness and swelling in the area of infection. Paracetamol inhibits the activity of the enzyme, prostaglandin-endoperoxide synthase (PTGS), also known as cyclooxygenase (COX); this enzyme brings about the conversion of arachidonic acid to prostaglandins. Peripherally, it blocks the generation of pain impulse and also prevents the activation of the pain-receptors during the inflammation.

During fever, paracetamol brings down the body temperature by acting on the heat-regulation center in the hypothalamus of the brain and which leads to the increased blood flow, sweating and heat loss. It is observed that paracetamol also inhibits the prostaglandin synthesis in the hypothalamus region in order to bring down the body temperature.

Indications:

  • Symptomatic relief of fever
  • Temporary reduction of pain associated with cold, flu, sprains
  • Osteoarthritis
  • Restless leg syndrome

Dosage and Administration:

As directed by the physician

Contraindication:

DOLET 650 is contraindicated in patients with hypersensitivity towards paracetamol, renal impairment, liver problems, caloric undernutrition and cardiac diseases.

Adverse Effects:

Adverse effects of this medicine include swelling, rashes, low blood pressure, flushing, severe dizziness, troubled breathing and increased heartbeat.

Note:

DOLET 650 is observed to have no side effects in pregnant and nursing women when administered in recommended dosage. This medicine is excreted in the breast milk; but, available data do not contraindicate breastfeeding.

Presentation:

DOLET 650 tablets are available in 4X5X10ís blister packing.

Disclaimer:

The medical information on this website is provided as an information resource only. The information on this website is not intended to be a substitute for professional medical advice, diagnosis or treatment. Always seek the advice of your physician or other qualified health provider or a medical practitioner with any questions you may have regarding a medical condition, or to assist in understanding any information or in applying information, that you might have come across, on this website. Please note that it dangerous to take any medication without doctorís prescription or professional advice from a registered health practitioner. Make sure to follow the instructions of physician/doctor/ registered medical practitioner before using this medicine. Medical and health information changes constantly. Therefore, the information provided on this website should not be considered current, complete or exhaustive. Please consult your healthcare provider, before coming to any conclusions with respect to your health condition or for guidance about a specific medical condition. The allopathic medicine as per the law in India must be sold by retail pharmacies holding valid trading drug license only.

Keep the medicines out of the childrenís reach. This product is to be stored as recommended. Do not exceed the recommended dosage. Do not use this information in place of a visit, consultation or advice of your healthcare providers.

Top